Modeling dynamic and network heterogeneities in the spread of sexually transmitted diseases

Eames, KTD; Keeling, MJ; (2002) Modeling dynamic and network heterogeneities in the spread of sexually transmitted diseases. Proceedings of the National Academy of Sciences of the United States of America, 99 (20). pp. 13330-13335. ISSN 0027-8424 DOI: https://doi.org/10.1073/pnas.202244299

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1073/pnas.202244299

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar